# SDR DHL2003741519

- Difficulty date: March 25, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 44,384 hours, 35,863 cycles
- Engine: Pwa JT8D17
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING (C) CHECK, FUSELAGE INTERIOR FLOORBEAMS BS 640 AND BS 660 SPLICE PLATE TO MCD LWR. BEAMS ARE CRACKED 2 EACH NDT CONFIRMED.CA:   1) REMOVED FWD. PIT LT UPPER SIDEWALL GILLINER SUPPORTS FROM BS 580 TO 680.   REMOVED LWR JAMB WEB ANGLE LWR EDGE FOR WEB REMOVAL AND ANGLES FWD AND AFT OF FLOORBEAMS TO LWR JAMB WEB BS 640-660.  REMOVED LWR JAMB WEB FOR ACCESS AND REMOVED CRACKED SPLICE PLATES FROM BS 640 AND 660.  FABRICATED TWO EACH SPLICE PLATES USING 7075-T6 125 PO NR 2706118 DIM. 16 INCHES  X 6.5 AND AEI STC SA 179850.  5 ALODINED AND PRIMED NEW PIECES INST. NEW PLATES AT BS 640 AND AEI STC SA 179850. 6) REINSTALLED LWR. JAMB WEB, FLOORBEAM ANGLES, LWR. JAMB, EDGE ANGLE AND FILLER SUPPORTS.
